# SDR ASMF20130531012

- Difficulty date: May 15, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 47,621 hours, 7,166 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70970110
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 47,621 hours, 7,166 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, A HYD LEAK WAS DETECTED IN THE RT HYD SYS WITH INDICATION OF 30 PERCENT.  MX PERSONNEL PERFORMED REVISION DETECTING HYD LEAK AT RT EDP HOUSE ASSY HYD SUPPLY LINE.   HYD SUPPLY LINE WAS REPLACED IAW AMM 29-11-06 AND TEST NUMBER 5 IDLE LEAK CHECK WAS PERFORMED IAW AMM 32-41-41, TESTED CORRECT.
